Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Waking up in middle of the night, throwing up in mouth, terrible burning. Increased ALP, GGT, advised Prednisone, still same. Thoughts ?

Hi, I have had severe problems with waking up in middle of the night on my back throwing up in my mouth, terrible burning. I take Prescription prevacid morning and night. Sometimes I wake up and can t breath in or out . It s the scariest thing ever to not be able to breath. I grab 4 rolaids and start chewing them as fast as I can. I keep having an increased ALP and now GGT. Also for a long time I sleep for 15 hours, I hurt like hell all over. Dx with Fibro/Chronic fatigue some years back. I got an ear infection in which they gave me a regime of prednisone x3 weeks ago! OMG, I was alert, the endless hours of sleeping, GONE! PAIN all over, GONE! It was like the skies opened up. What s your thoughts
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response

Your high ALP and GGT levels might indicate any problems with your cholecyst. An ultrasound would give a better idea.

For your heartburn, proton-pump inhibitors could be a good choice along with anti-acid use.

Thank you.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor